Flat Modules and Grobner Bases over Truncated Discrete Valuation Rings (Japan-Korea joint seminar on number theory and related topics 2008) Flat Modules and Groebner Bases over Truncated Discrete Valuation Rings
Access this Article
Search this Article
We present basic properties of Gröbner bases of submodules of a free module of finite rank over a polynomial ring <I>R</I> with coefficients in a graded truncated discrete valuations ring <I>A</I>. As an application, we give a criterion for a finitely generated <I>R</I>-module to be flat over <I>A</I>. Its non-graded version is also given.
- Interdisciplinary Information Sciences
Interdisciplinary Information Sciences 16(1), 33-37, 2010
Graduate School of Information Sciences, Tohoku University